# SDR ASOA2014111411654

- Difficulty date: October 19, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 17,659 hours, 11,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SUPPORT AT FS285 CORRODED.  BLENDED CORROSION AND FOUND BEYOND LIMITS IAW SRM 53-00-00-101-001-A01.  REPAIRED IAW SRM 53-21-43-201-002-A01.  MAJOR REPAIR.
